# SDR CA140822006

- Difficulty date: August 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 11,599 hours
- Engine: Pwa PT6A34
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: C6WM1512S141
- Condition: Cracked
- Location: Wing
- Part time: 11,599 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PART CRACKED 13" AFT OF ENGINE MOUNT ATTACHEMNT.  ACFT TTAF 11598.9, TOTAL CYCLES 15913.
